RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2019, Volume 15, Number 3, Pages 343–349 (Mi nd664)  

Mathematical problems of nonlinearity

A Particle on a Moving Plane with Coulomb Friction

O. Zubelevichab

a Steklov Mathematical Institute of the Russian Academy of Sciences, 2-nd Krestovskii per. 12-179, Moscow, 129110 Russia
b Department of Theoretical Mechanics and Mechatronics, Faculty of Mechanics and Mathematics, Lomonosov Moscow State University, Leninskiye Gory 1, GSP-1, Moscow, 119991 Russia

Abstract: This paper is concerned with the motion of a particle on a horizontal vibrating plane with Coulomb friction. It is proved that, when some constant force is added, the system has a periodic solution.

Keywords: classical mechanics, systems with friction, Filippovs systems, periodic solutions, differential inclusions

Funding Agency Grant Number
Russian Science Foundation 19-71-30012
This research was supported by a grant of the Russian Science Foundation (project No. 19-71-30012).


DOI: https://doi.org/10.20537/nd190311

Full text: PDF file (209 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 34A60
Received: 30.06.2019
Accepted:10.08.2019

Citation: O. Zubelevich, “A Particle on a Moving Plane with Coulomb Friction”, Nelin. Dinam., 15:3 (2019), 343–349

Citation in format AMSBIB
\Bibitem{Zub19}
\by O. Zubelevich
\paper A Particle on a Moving Plane with Coulomb Friction
\jour Nelin. Dinam.
\yr 2019
\vol 15
\issue 3
\pages 343--349
\mathnet{http://mi.mathnet.ru/nd664}
\crossref{https://doi.org/10.20537/nd190311}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4021374}


Linking options:
  • http://mi.mathnet.ru/eng/nd664
  • http://mi.mathnet.ru/eng/nd/v15/i3/p343

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:8
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020